Show simple item record

dc.contributor.authorBaik, Jinhoen_US
dc.contributor.authorBorodin, Alexeien_US
dc.contributor.authorDeift, Percyen_US
dc.contributor.authorSuidan, Touficen_US
dc.date.accessioned2006-12-19T18:49:08Z
dc.date.available2006-12-19T18:49:08Z
dc.date.issued2006-07-14en_US
dc.identifier.citationBaik, Jinho; Borodin, Alexei; Deift, Percy; Suidan, Toufic (2006). "A model for the bus system in Cuernavaca (Mexico)." Journal of Physics A: Mathematical and General. 39(28): 8965-8975. <http://hdl.handle.net/2027.42/48795>en_US
dc.identifier.issn0305-4470en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48795
dc.description.abstractThe bus system in Cuernavaca, Mexico and its connections to random matrix distributions have been the subject of an interesting recent study by M Krbálek and P Šeba in [15, 16]. In this paper we introduce and analyse a microscopic model for the bus system. We show that introducing a natural repulsion does produce random matrix distributions in natural double scaling regimes. The techniques employed include non-intersecting paths, logarithmic potential theory, determinantal point processes, and asymptotic analysis of several orthogonal polynomial ensembles. In addition, we introduce a circular bus model and include various calculations of non-crossing probabilities.en_US
dc.format.extent3118 bytes
dc.format.extent171054 bytes
dc.format.mimetypetext/plain
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherIOP Publishing Ltden_US
dc.titleA model for the bus system in Cuernavaca (Mexico)en_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelPhysicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDepartment of Mathematics, University of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationotherDepartment of Mathematics, California Institute of Technology, Pasadena, CA, USAen_US
dc.contributor.affiliationotherCourant Institute of Mathematical Sciences, New York University, New York City, NY, USAen_US
dc.contributor.affiliationotherDepartment of Mathematics, University of California, Santa Cruz, CA, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48795/2/a6_28_s11.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1088/0305-4470/39/28/S11en_US
dc.identifier.sourceJournal of Physics A: Mathematical and General.en_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record